# SDR AALA201709189010

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,143 hours, 7,818 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN DOORS ARE ARMEDK THE  CIDS PANEL INDICATES CHECK DOOR PRESSURE.  SERVICED THE R1 DOOR IAW AMM.
